Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 349–363 | Cite as

On the convergence and absolute convergence of double series of polynomials

  • V. A. Belyaev
Article
  • 39 Downloads

Keywords

Absolute Convergence Double Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. A. Belyaev, “On sets of convergence and of absolute convergence of power series in two variables,” Matem. Sb.,62, (104), No. 1, 39–52 (1963).Google Scholar
  2. 2.
    V. A. Belyaev, “On the question of the convergence sets of two-variable power series,” Matem. Sb.,71 (113), No. 1, 14–23 (1966).Google Scholar
  3. 3.
    V. A. Belyaev, “On the convergence sets of two-variable power series,” Izv. Vuzov, No. 8 (99), 10–18 (1970).Google Scholar
  4. 4.
    A. I. Markushevich, The Theory of Analytic Functions [in Russian], Nauka, Moscow (1968).Google Scholar
  5. 5.
    V. I. Smirnov and N. A. Lebedev, Constructive Theory of Functions of a Complex Variable [in Russian], Nauka, Moscow-Leningrad (1964).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • V. A. Belyaev

There are no affiliations available

Personalised recommendations